# SDR DXTA200601656

- Difficulty date: October 14, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N227QS
- Make and model: Amd FALCON2000
- Aircraft serial: 127
- Aircraft time: 5,234 hours, 3,253 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Duct
- Part number: F2MA721540A3
- Condition: Blew Out
- Location: Aft Service Bay
- Part time: 5,234 hours, 3,253 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

UNABLE TO HEAT CABIN IN REMOTE OR AUTOMATIC MODES.  MANUAL MODE WILL HEAT CABIN PROPERLY, HOWEVER SMOKE CAME OUT OF GASPERS FOR TWO MINUTES.  PERFORMED OPERATIONAL CHECK OF CABIN AND COCKPIT TEMP CONTROL WITH NO DEFECTS NOTED, PER FALCON 2000 M/M 21-60-00.  INSPECTED DEBRIS THAT CAME OUT OF WEMAC AND FOUND IT TO BE INSULATION FROM DUCTING.  INSPECTED DUCTING IN AFT COMPARTMENT AND FOUND VENTURI DUCT INSULATING WRAP TO BE PRESSURIZED WITH BLEED AIR.  SUSPECT INSULATION FROM VENTURI DUCT DISCHARGES OUT EXHAUST VENT AND INGESTED IN THE INLET OF THE APU AND WENT INTO THE PACK AIR SYSTEM WHERE IT BURNED CAUSING SMOKE IN CABIN AND INSULATION MATERIAL TO DISCHARGE FROM WEMACS IN CABIN.  REPLACED VENTURI DUCT IN AFT EQ
